The current birth control I am on allows for my period to last a full week... I'm sick of it. My MD just changed me to Yazmin (haven't started it yet). I am hoping it shortens up the period week for me! Please say it does!
You need to consult with your MD again hun, because they just recalled Yazmin. Check online for the statistics but alot of people were reporting similar complications with the drug. Just be well informed as to what you put in your body, and remember that you alone are in charge of your life and decisions made by a doctor... in dealing with your body and what rx to put in it or not... is always ultimately up to you, the patient. That's cool you joined in this site because there are truly some awesome people here. They all give pretty sound advice and there is never a "stupid" question, as I had felt at first. I feel at home now. You should consider other birth control options maybe... I've just seen alot of my friends go thru too much grief on some of these pill or shot/patch methods. I'll check the recall for ya too and try to holla at ya asap. ellie
I started using the pill because I suffered from painfull menstrual periods. I had the same issue with my period lasting 7 days when I started using them and that was why I switched to Yaz. My periods are now 3-4 days, light and painless. :) worked for me!! watch out for pain in your calfs and report to your OBG immediately.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My DR recomded yasmine for irregular menses in last three months,after 14 days il have little spots?
Posted 31 Aug 2013 • 1 answer
Posted 1 Jan 2014 • 1 answer
Posted 15 Nov 2014 • 1 answer
Posted 16 Apr 2015 • 1 answer
Posted 9 Aug 2016 • 0 answers